# SDR IPXA2021071971817

- Difficulty date: July 19, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- Aircraft time: 63,864 hours, 21,169 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T324115
- Condition: Dented
- Location: Bs 1417-1439
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C13,  DENT ON FUSELAGE SKIN (PN:146T3241-15) BETWEEN STA 1417 AND 1439, S-36L TO S-37L.REPAIR IAW SRM 53-00-01-2R-12, REV 20.03.  REPAIRED I.A.W 767-300F SRM 53-00-01-2R-12, REV 20.03.
